# SDR CA141024026

- Difficulty date: October 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  PILOT THEN PROCEEDED TO LAND AND SHUTDOWN THE ACFT.  ENGINE CHIP DETECTORS INSPECTED AND FOUND METAL CHIPS AND FLAKES ON BOTH UPPER AND LOWER CHIP DETECTORS.   ALSO, NOTED THAT THE CEFA OIL FILTER INDICTED BYPASS.  DETERMINED NR 2 BEARING FAILURE.
